Seem to be losing balanced even fell once, banging into furniture,etc. kind of scary...not sure what is happening.
MSK's leuprolide page suggests that loss of balance is something you should report to your medical team:
"A higher chance of stroke or very bad and sometimes deadly heart problems have been noted with the use of drugs like this drug in men. The chance is low, but get medical help right away if you have chest pain or pressure, a change in strength on 1 side that is greater than the other, trouble speaking or thinking, change in balance, or change in eyesight." /www.mskcc.org/cancer-care/patient-education/leuprolide
Age 60 at dx 7/2017 biopsy G8 (4+4), 5/13 cores
RARP 8/2017 (Patel), pT3a N0 M0, 30% tumor; EPE+, SV-
PSA 1/2016, 2.9; 4/2017, 7.2; 9/2017 (post-RARP), 0.13; 10/2017, <0.05, 1/9/2018, 0.09, 1/31/2018, 0.10, 2/9/2018, <0.05(!?), 2/23/2018, 0.08.
Eligard started 3/2/2018. SRT started 3/12/2018, 72Gy
Caution: I’m not an MD and don’t know what I’m talking about